Alert archive / Idaho / Winter Storm Warnings in 2014
Winter Storm Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Mar 9, 2014, 4:17 AM MDT. It took effect at Mar 9, 2014, 12:00 PM MDT. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2014, 4:17 AM MDT (10:17 UTC)
- In effect from
- Mar 9, 2014, 12:00 PM MDT
- Expired
- Mar 11, 2014, 2:54 AM MDT
- In force
- 39 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
834 WWUS45 KPIH 091017 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 417 AM MDT SUN MAR 9 2014 IDZ018-031-092200- /O.UPG.KPIH.WS.A.0006.140309T1200Z-140311T0000Z/ /O.NEW.KPIH.WS.W.0008.140309T1800Z-140311T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE 417 AM MDT SUN MAR 9 2014 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL BEGIN TO FALL THIS MORNING INCREASING THIS AFTERNOON AND BECOMING HEAVY AT TIMES TONIGHT AND CONTINUING THROUGH THE DAY MONDAY. * MAIN IMPACT...HEAVY SNOW AND BLOWING WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW PRIMARILY OVER MOUNTAIN PASSES. * LOCATIONS INCLUDE...COPPER BASIN...SMILEY CREEK LODGE... GALENA SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-092200- /O.UPG.KPIH.WS.A.0006.140310T0000Z-140311T0600Z/ /O.NEW.KPIH.WS.W.0008.140310T0000Z-140311T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 417 AM MDT SUN MAR 9 2014 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL DEVELOP THIS AFTERNOON BECOMING HEAVY AT TIMES LATE TONIGHT AND CONTINUING THROUGH MONDAY. * MAIN IMPACT...HEAVY SNOW AND BLOWING WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...PRIMARILY OVER MOUNTAIN PASSES. * LOCATIONS INCLUDE...TARGHEE PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HTTP://WEATHER.GOV/POCATELLO
5 follow-up statements
589 WWUS45 KPIH 091941 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 141 PM MDT SUN MAR 9 2014 IDZ018-031-101000- /O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT... SMILEY CREEK LODGE 141 PM MDT SUN MAR 9 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. * TIMING...SNOW WILL BEGIN TO FALL THIS MORNING INCREASING THIS AFTERNOON AND BECOMING HEAVY AT TIMES TONIGHT AND CONTINUING THROUGH THE DAY MONDAY. * MAIN IMPACT...SNOW ACCUMULATING FROM 12 TO 18 INCHES AND STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW PRIMARILY OVER MOUNTAIN PASSES. * LOCATIONS INCLUDE...COPPER BASIN...SMILEY CREEK LODGE... GALENA SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-101000- /O.CON.KPIH.WS.W.0008.140310T0000Z-140311T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 141 PM MDT SUN MAR 9 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT MONDAY NIGHT. * TIMING...SNOW WILL DEVELOP THIS AFTERNOON BECOMING HEAVY AT TIMES LATE TONIGHT AND CONTINUING THROUGH MONDAY. * MAIN IMPACT...SNOW ACCUMULATING FROM 10 TO 15 INCHES AND STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW PRIMARILY OVER MOUNTAIN PASSES. * LOCATIONS INCLUDE...TARGHEE PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HTTP://WEATHER.GOV/POCATELLO
599 WWUS45 KPIH 100858 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 258 AM MDT MON MAR 10 2014 IDZ019-110600- /O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 258 AM MDT MON MAR 10 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING. * AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS EXPECTED ABOVE 7000 FEET WITH A TRACE TO 3 INCHES BELOW 6000 FEET BY MIDNIGHT TONIGHT. * MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES MAY MAKE TRAVEL HAZARDOUS AT TIMES. * LOCATIONS INCLUDE...TARGHEE PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ018-031-110000- /O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT 258 AM MDT MON MAR 10 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING ABOVE 7500 FEET... A WINTER STORM WARNING ABOVE 7500 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...SNOW WILL CONTINUE THROUGH THE DAY ABOVE 6500 FEET. * AMOUNTS...STORM TOTAL ACCUMULATIONS OF 10 TO 15 INCHES ABOVE 7000 FEET WITH A TRACE TO 4 INCHES BELOW 6500 FEET. * MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES MAY MAKE TRAVEL HAZARDOUS AT TIMES. * LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HTTP://WEATHER.GOV/POCATELLO
045 WWUS45 KPIH 110006 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 606 PM MDT MON MAR 10 2014 IDZ018-031-110115- /O.EXP.KPIH.WS.W.0008.000000T0000Z-140311T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT 606 PM MDT MON MAR 10 2014 ...WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING ABOVE 7500 FEET... THE WINTER STORM WARNING ABOVE 7500 FEET WILL EXPIRE AT 6 PM MDT THIS EVENING. WARM TEMPERATURES AHEAD OF THIS STORM SYSTEM RESULTED IN SNOW LEVELS CLOSE TO 8000 FEET OF ELEVATION. SNOW ACCUMULATION SINCE SUNDAY MORNING HAS BEEN 7 TO 9 INCHES AT LOST WOOD DIVIDE AND VIENNA MINE. COLD AIR IS NOW ARRIVING BEHIND THE STORM SYSTEM AND LOWERING SNOW LEVELS TO THE MIDDLE AND LOWER SLOPES...BUT SCATTERED SHOWERS WILL RESULT IN LITTLE ADDITIONAL ACCUMULATION TONIGHT. THEREFORE THE WINTER STORM WARNING WAS ALLOWED TO EXPIRE. $$ IDZ019-110600- /O.CON.KPIH.WS.W.0008.000000T0000Z-140311T0600Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 606 PM MDT MON MAR 10 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT ABOVE 7000 FEET... A WINTER STORM WARNING ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING. * AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS EXPECTED ABOVE 7000 FEET WITH A TRACE TO 3 INCHES BELOW 6000 FEET BY MIDNIGHT TONIGHT. * MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES MAY MAKE TRAVEL HAZARDOUS AT TIMES. * LOCATIONS INCLUDE...TARGHEE PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HTTP://WEATHER.GOV/POCATELLO
020 WWUS45 KPIH 110437 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1037 PM MDT MON MAR 10 2014 IDZ019-110900- /O.EXT.KPIH.WS.W.0008.000000T0000Z-140311T0900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 1037 PM MDT MON MAR 10 2014 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 AM MDT TUESDAY ABOVE 7000 FEET... THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL 3 AM MDT TUESDAY. * TIMING...SNOW WILL CONTINUE PAST MIDNIGHT...UNTIL 3 AM TUESDAY MORNING. * AMOUNTS...STORM TOTAL ACCUMULATION OF 9 TO 12 INCHES IS EXPECTED ABOVE 7000 FEET WITH A 1 TO 3 INCHES BELOW 6000 FEET. * MAIN IMPACT...BLOWING AND DRIFTING SNOW OVER MOUNTAIN PASSES MAY MAKE TRAVEL HAZARDOUS AT TIMES. * LOCATIONS INCLUDE...TARGHEE PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HTTP://WEATHER.GOV/POCATELLO
764 WWUS45 KPIH 110854 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 254 AM MDT TUE MAR 11 2014 IDZ019-111000- /O.CAN.KPIH.WS.W.0008.000000T0000Z-140311T0900Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE LOCATIONS OF...TARGHEE PASS 254 AM MDT TUE MAR 11 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. SNOW SHOWERS ARE TAPERING OFF AND WINDS HAVE CALMED DOWN...THEREFORE...THE THREAT FOR BLOWING AND DRIFTING SNOW HAS DIMINISHED. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Mar 9, 4:05 AM MDT, 12 minutes earlier.
Area forecast discussion, Mar 9, 4:05 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 405 AM MDT SUN MAR 9 2014 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. THE LATEST SATELLITE IMAGERY WAS SHOWING A WARM AND VERY MOIST PACIFIC STORM SYSTEM ADVANCING THROUGH THE PAC NW STATES THIS MORNING. THE LEADING EDGE OF THE SYSTEM WILL OVERSPREAD THE NORTHERN AND CNTRL MOUNTAINS TODAY WITH SNOW LEVELS RANGING FROM AROUND 6500 TO 7000 FEET WELL INTO THE NIGHT. SOUTHWEST FACING ASPECTS WILL RECEIVE THE BULK OF THE PRECIPITATION WITH A STRONG BURST OF ACCUMULATION ANTICIPATED OVERNIGHT AS THE MAIN STORM TRACK BEGINS TO SETTLE INTO THE CNTRL MOUNTAINS. THUS HAVE CONVERTED THE WINTER STORM WATCH TO A WARNING ABOVE 7000 FEET IN THE CNTRL MOUNTAINS STARTING THIS AFTERNOON AND ENDING MONDAY AFTERNOON...AND THE UPPER SNAKE HIGHLANDS TONIGHT THROUGH MONDAY EVENING. BELOW 6500 FEET...MODERATE TO HEAVY RAINFALL OVER EXISTING SNOWPACK WILL CREATE THE POTENTIAL FOR AREAL FLOODING WITH SMALL STREAMS AND LOW LYING AREAS AT GREATEST RISK (MORE INFORMATION BELOW IN THE HYDROLOGY SECTION). THUS HAVE INTRODUCED AN AREAL FLOOD WATCH FOR THE WOOD RIVER REGION STARTING TONIGHT AND CONTINUING THROUGH MONDAY...AND THE LOWER ELEVATIONS OF THE UPPER SNAKE HIGHLANDS STARTING LATE TONIGHT AND CONTINUING THROUGH MONDAY EVENING. PRECIPITATION WILL BEGIN TO OVERSPREAD THE SNAKE RIVER VALLEY/PLAIN LATE TONIGHT CONTINUING THROUGH MONDAY AFTERNOON AS THE STORM TRACK CONTINUES TO SINK SOUTH THROUGH THE REGION. NEAR ADVISORY LEVEL WINDS ARE ANTICIPATED WITHIN THE SNAKE PLAIN MONDAY AFTERNOON ALONG WITH A CHANCE OF THUNDERSTORMS ACROSS THE REGION AS THE ATMOSPHERE DESTABILIZES. SNOW LEVELS WILL DROP SIGNIFICANTLY MONDAY NIGHT WITH ACCUMULATIONS ANTICIPATED ACROSS THE UPPER AND LOWER SNAKE RIVER PLAIN LATE MONDAY NIGHT/TUESDAY MORNING IN A QUASI-CONVERGENT/UPSLOPE EVENT. HUSTON EXPECT LINGERING MOUNTAIN SNOW OF 1 TO 2 INCHES ABOVE 6500 FEET ASSOCIATED WITH AN EXITING SYSTEM ACROSS THE CARIBOU HIGHLANDS AND THE WASATCH MOUNTAINS TUESDAY. WEDNESDAY AND THURSDAY LOOK FOR DRY CONDITIONS ACROSS THE AREA AS UPPER LEVEL HIGH PRESSURE RIDGING BUILDS BACK INTO THE AREA. LOOK FOR NEAR NORMAL TEMPERATURES ON TUESDAY RISING SLIGHTLY ABOVE NORMAL WEDNESDAY AND EVEN MORE ABOVE NORMAL ON THURSDAY. WYATT .LONG TERM...THURSDAY THROUGH SUNDAY. BOTH THE GFS AND ECMWF HAVE TRENDED TO A DRIER SOLUTION FOR THE LONG TERM. THURSDAY AND FRIDAY LOOK THE DRIEST WITH A FEW PASSING CLOUDS ALONG THE DIVIDE. ON FRIDAY MODELS ARE ALSO IN GOOD AGREEMENT OF BUILDING IN A RIDGE OFF OF THE COAST LEAVING SE ID IN A NW FLOW. AT THIS POINT...ANY SHORTWAVES THAT MOVE THROUGH WILL GO UP AND OVER OUR AREA AND SKIRT PAST ALONG THE DIVIDE. THEREFORE...LEFT IN LOW CHANCE POPS ALONG THE DIVIDE AND WY BORDER FOR FRIDAY AND SATURDAY BUT GENERALLY DRIED THINGS OUT FOR SUNDAY AS THE RIDGE AXIS MOVES CLOSER OUR AREA. TEMPERATURES STILL LOOK TO REMAIN ABOVE NORMAL THROUGH THE PERIOD. EP && .AVIATION...AT VALLEY SITES...EXPECT CEILINGS TO BEGIN LOWERING THROUGH THE DAY TODAY BUT REMAINING VFR. EXPECT BREEZY CONDITIONS THIS AFTERNOON. THINGS WILL DETERIORATE MORE TO MVFR CONDITIONS BEGINNING AROUND 10/09Z AS ANOTHER SYSTEM MOVES IN TONIGHT AND STAYS THROUGH MUCH OF TOMORROW. FOR KSUN...RAIN SHOWERS EXPECTED TO BEGIN MID DAY TODAY AND PERSIST THROUGH THE PERIOD WITH MVFR/IFR CONDITIONS LIKELY. EP && .HYDROLOGY...MODERATE TO HEAVY RAINFALL BELOW 6500 FEET COMBINED WITH MELTING SNOW WILL CREATE AN INCREASED THREAT OF FLOODING FOR SMALL STREAMS AND LOW LYING AREAS IN THE BIG AND LITTLE WOOD RIVER REGION AND THE UPPER SNAKE HIGHLANDS. THESE AREAS INCLUDE THE CITIES OF KETCHUM...HAILEY...ASHTON AND ST ANTHONY. A FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. FLOODING IS NOT EXPECTED FOR THE MAIN STEM RIVERS AT THIS TIME. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING TONIGHT THROUGH MONDAY EVENING ABOVE 7000 FEET FOR THE IDZ019. WINTER STORM WARNING FROM NOON TODAY THROUGH MONDAY AFTERNOON ABOVE 7000 FEET FOR THE IDZ018-031. AREAL FLOOD WATCH TONIGHT THROUGH MONDAY BELOW 6500 FEET FOR IDZ031. AREAL FLOOD WATCH FROM MIDNIGHT TONIGHT THROUGH MONDAY EVENING BELOW 6500 FEET FOR IDZ019. &&
Hazardous weather outlook, Mar 8, 12:23 PM MST, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 1223 PM MST SAT MAR 8 2014 IDZ017>025-031-032-091200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 1223 PM MST SAT MAR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM SYSTEM MOVING INTO IDAHO SUNDAY IS EXPECTED TO PRODUCE HEAVY SNOW ABOVE 7000 FT IN THE CENTRAL IDAHO MOUNTAINS AND UPPER SNAKE HIGHLANDS THROUGH MONDAY. BLOWING AND DRIFTING SNOW AT HIGHER ELEVATIONS IS ALSO POSSIBLE. A WINTER STORM WATCH HAS BEEN ISSUED FOR THESE AREAS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 5:00 AM MDT | Flood Watch | PIH | 42 hr |
Nearby
Winter Storm Warnings in Idaho, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.